Couldn't find what you looking for?

TRY OUR SEARCH!


Could someone please tell me what is going on with me. I believe that every possible disease has attacked me in these last couple of days. I'm 24 year old female. About three weeks ago I have developed really serious strep throat infection and used antibiotics all this time.
My throat was nice after it but I have developed also some other problems.
About five days ago I felt real strong pain in my stomach although I didn’t eat anything suspicious or anything similar.
This morning I woke up and I have noticed that the skin on my hands is red and blotchy. Please tell, what the hell is going on. Could this be something serious?

Loading...


Hello. I have read your post and, to be honest with you, it has made me thinking about it. I thought there would be too big coincidence for all this to happen to you in these last couple of days. So, I have come to the conclusion that one reason could connect all your symptoms- drug reaction.
That definitely explains your stomach problems along with your red and blotchy hands. After a reaction subsides, the skin can still feel itchy and sensitive for a while. Perhaps that's what you're feeling now.
If the rash just goes away over the next week, then I think you should consider yourself allergic to the antibiotics you were using for your throat infection.
Reply

Loading...

can cause itchy blotchy spots on hands and feet, and unbearable soreness/burning in throat.

takes a couple of weeks to go away, not much to do except treat symptoms.
Reply

Loading...

I have the same thing im 13 year old girl but i`ve been getting it on and of since i was 12. I have been getting red blotchy dots on my hand and feet. I have been feeling sick and havin stomach pain and bad sore throats. could you please tell me what is wrong with me.
Reply

Loading...

That kinda sounds like you have a food alergy or something along those lines. The same thing happened to me and when I went to the Dr. I had developed an alergy to shellfish.
Reply

Loading...

I have the same thing and I don't know what it is. help me!!!!!!!!!!!!!!!!!
Reply

Loading...